# SDR SWAA2023120819960

- Difficulty date: November 10, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N917WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36624
- Aircraft time: 50,873 hours, 30,732 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS 400 STRI 26L FWD CARGO COMPARTMENT 2023-694802<[01] REPLACED ANGLE LOCATED BS 400 STRI 26L FWD CARGO COMPARTMENT IAW SRM 51-10-02 Ï¿½TEM 9 AND SRM 51-40-02 AND DWG 143A7505 SHEET 82 REV.-;[02] CORRECTED STEP 1. REPLACED ANGLE LOCATED BS 400 STRI 26L FWD CARGO COMPARTMENT IAW SRM 51-10-02 Ï¿½TEM 9 AND SRM 51-40-02 AND DWG 143A7505 SHEET 81 REV.-;[03] TASK CARD COMPLETED
